# SDR FDEA201502230584

- Difficulty date: February 23, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N771FD
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 763 hours, 28,339 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE, AFTER DRAIN MAST REMOVAL IT WAS FOUND THE EXTERNAL SKIN CORRODED UNDERNEATH OF DRAIN MAST BETWEEN BS 1661 - 1681, STRINGER 25R - 26R.
